MathSciNet Relay Station
MathSciNet bibliographic data
MR236424 (38 #4720) 32.50
Palamodov, V. P. The multiplicity of a holomorphic transformation. (Russian) Funkcional. Anal. i Priložen 1 1967 no. 3, 54–65.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement